# SDR SWAA032565

- Difficulty date: November 20, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 48,003 hours, 44,901 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Linkage
- Part number: 6959227
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, RT ELEVATOR TAB FAILED FREEPLAY CHECK.  REMOVED AND REPLACED RT ELEV TAB NR 1 HINGE ATTACH HARWARE, AND TAB LOCKOUT MECHANISM LINKAGE PER MM.
